# SDR DALA2023092507850

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 67,959 hours, 29,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4583828) EMERGENCY EXIT LIGHTS AT 28D HANGING. REINSTALLED LIGHT HOUSING PER B737 AMM 33-51. OPS CK GOOD.
